Optimal Two Choice Stopping on an Exponential Sequence

Citation:

Samuel-Cahn, L. G., & Ester, . (2004). Optimal Two Choice Stopping on an Exponential Sequence. Discussion Papers. presented at the 11, Sequential Analysis 25 (2006), 351-363. Retrieved from /files/dp375.pdf

Abstract:

Asymptotic results for the problem of optimal two choice stopping on an n elementlong i.i.d. sequence Xn, . . . ,X1 have previously been obtained for two of the threedomains of attraction. An asymptotic result is proved for the exponential distribution,a representative from the remaining, Type I domain, and it is conjectured that thesame behavior obtains for all Type I distributions.

Website